Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 104, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 26, 2019, 7:39 PM CDT for Benton County, Morgan County, Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2019, 7:39 PM CDT (00:39 UTC)
- Expired
- Aug 26, 2019, 11:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 128 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 7:55 PM CDT | FLASH FLOOD | 1 Wnw Stover, MO | REPORT OF WATER OVER THE ROADWAY ON HIGHWAY 52 BETWEEN STOVER AND COLE CAMP. |
| Aug 26, 8:10 PM CDT | FLASH FLOOD | 5 Ene Versailles, MO | 24 INCHES OF WATER OVER ROAD AT HWY C AND HWY E. |
| Aug 26, 8:30 PM CDT | FLOOD | 1 Nne Versailles, MO | PONDING OF ROADWAY ON JEFFERSON ST IN VERSAILLES. |
| Aug 26, 8:30 PM CDT | FLASH FLOOD | 2 Nnw Versailles, MO | WILLOWCREEK RD NEAR HWY D HAS 10 FEET OF ROAD WASHED OUT DUE TO CULVERT LIFTING; ROAD CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 958 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
886
WGUS53 KSGF 270039
FFWSGF
MOC015-141-270430-
/O.NEW.KSGF.FF.W.0104.190827T0039Z-190827T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
739 PM CDT Mon Aug 26 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Northeastern Benton County in central Missouri...
Central Morgan County in central Missouri...
* Until 1130 PM CDT.
* At 737 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have fallen. The heaviest rain has ended, but additional moderate
rainfall is expected this evening. Flash flooding is expected to
begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Versailles... Stover...
Crockerville...
This warning includes but is not limited to the following low water
crossings...
Route BB at Gabriel Creek near Florence...
and Ritchey Road at Gravois Creek northeast of Gravois Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3857 9281 3843 9263 3842 9263 3839 9264
3836 9281 3837 9308 3845 9320 3854 9306
3859 9295
$$
Rothstein2 follow-up statements
380
WGUS73 KSGF 270112
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
812 PM CDT Mon Aug 26 2019
MOC015-141-270430-
/O.CON.KSGF.FF.W.0104.000000T0000Z-190827T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
812 PM CDT Mon Aug 26 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN BENTON AND CENTRAL MORGAN COUNTIES...
At 811 PM CDT, local law enforcement reported water over the roadway
on Highway 52 between Stover and Cole Camp. Up to three inches of
rain have already fallen. Flash flooding is already occurring.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Versailles... Stover...
Crockerville...
This warning includes but is not limited to the following low water
crossings...
Route BB at Gabriel Creek near Florence...
and Ritchey Road at Gravois Creek northeast of Gravois Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3857 9281 3843 9263 3842 9263 3839 9264
3836 9281 3837 9308 3845 9320 3854 9306
3859 9295
$$
Rothstein417
WGUS73 KSGF 270153
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
853 PM CDT Mon Aug 26 2019
MOC015-141-270430-
/O.CON.KSGF.FF.W.0104.000000T0000Z-190827T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
853 PM CDT Mon Aug 26 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN BENTON AND CENTRAL MORGAN COUNTIES...
At 821 PM CDT, local law enforcement reported two feet of water over
the roadway near the intersection of Highway C and Highway E. Two to
four inches of rain have fallen. Flash flooding is already occurring.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Versailles... Stover...
Crockerville...
This warning includes but is not limited to the following low water
crossings...
Route BB at Gabriel Creek near Florence...
and Ritchey Road at Gravois Creek northeast of Gravois Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3857 9281 3843 9263 3842 9263 3839 9264
3836 9281 3837 9308 3845 9320 3854 9306
3859 9295
$$
RothsteinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 6:55 PM CDT, 44 minutes earlier.
Area forecast discussion, Aug 26, 6:55 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Springfield MO 655 PM CDT Mon Aug 26 2019 .SHORT TERM...(This evening through Tuesday) Issued at 326 PM CDT Mon Aug 26 2019 Very complex and challenging forecast given the current storms moving through southern Missouri at this time with model guidance remaining very poor today. An outflow boundary currently resides from Chanute, KS to Joplin to Cassville, MO with a stabilized airmass occuring north of that line. The atmosphere along and southwest of that line was very unstable with ML capes around 4000 j/kg. Satellite imagery showed that the outflow boundary was slowing down its southwest extent and beginning to intersect with a frontal boundary west of Chanute. Thunderstorms will continue for the next few hours across southern Missouri before exiting the south and east. The big question for the remainder of the evening and night is with the activity that will get going later on (after 7pm) across southeast Kansas and northeast Oklahoma as shortwave energy moves in. This activity will likely develop and move east, likely remaining the strongest near and south of the outflow boundary/recovering airmass region. Large hail to the size of golf balls will still be possible, however this looks to be confined to extreme southeast Kansas and far southwest Missouri, locations further northeast will likely see smaller hail sizes. As far as winds go, damaging winds in excess of 60-70mph will be possible even a little further north of the outflow boundary. Cant rule out an isolated tornado, especially if any cells have boundary interaction. Timing/Locations: Storms will likely regenerate to our west after 7pm and move into southeast Kansas by 7-9pm with storms moving through southern Missouri, mainly along and south of a Ft Scott Kansas, to Bolivar, Mo to Eminence, Mo line. in the 9pm-1am timeframe. Locations further north of this line may see very little additional convection or severe potential. Conditions on Tuesday look much calmer and quieter with highs in the upper 70s to near 80 with northerly flow at 850mb. .LONG TERM...(Tuesday Night through Monday) Issued at 326 PM CDT Mon Aug 26 2019 Surface high pressure will slide over head mid week, providing cooler and drier conditions across the area. Zonal flow returns by the end of the week into the weekend with precip chances increasing across the area. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 639 PM CDT Mon Aug 26 2019 The Ozarks had a storm system move through earlier today. Behind the earlier system flight conditions improved to VFR with only some high cirrus clouds over the area. A cold front will move through the region this evening and into the early morning hours. Along the front showers and storms will bring MVFR to IFR ceilings and visibilities with heavy rainfall. Winds will s=shift from southerly to northerly behind the front with low IFR stratus lingering across the region through early Tuesday afternoon. Skies will then clear from west to east by the afternoon and into Tuesday evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Hatch
Hazardous weather outlook, Aug 26, 4:40 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 440 PM CDT Mon Aug 26 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272145- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 440 PM CDT Mon Aug 26 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Significant thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. Elevated excessive heat risk. DISCUSSION... Additional strong to severe storms will develop later this evening across southeast Kansas as a front moves in. Large hail to the size of golf balls, damaging winds in excess of 70 mph, and a few tornadoes are possible as these storms develop and move into the area. The greatest risk for severe weather will occur southwest of a Nevada to Springfield to Branson line however some severe storms are still possible north of this line. Expected timing for this additional round of severe thunderstorms is between 6pm this evening and 1am tonight from west to east across the area. Although storms will move through quickly, very heavy rainfall rates are possible that may lead to localized flash flooding. Heat index values will remain near 100 degrees over western Missouri and extreme southeast Kansas this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances increase by late week and the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next six hours for locations along and south of a Nevada to Springfield to Branson line. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Aug 26, 5:36 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
536 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 4 SW CHESTNUTRIDGE 36.81N 93.31W
08/26/2019 STONE MO EMERGENCY MNGR
MULTIPLE TREES AND 2 POWERLINES DOWNED OFF
OF RENO SPRINGS ROAD. TIME ESTIMATED FROM
RADAR.
&&
CKRLocal storm report, Aug 26, 5:39 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 ENE REEDS SPRING 36.77N 93.34W
08/26/2019 STONE MO EMERGENCY MNGR
A POWER LINE AND MULTIPLE TREES DOWN ON
KEYSTONE ROAD NEAR HIGHWAY 160. TIME
ESTIMATED FROM RADAR.
&&
CKRLocal storm report, Aug 26, 5:54 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL WAYNESVILLE 37.83N 92.20W
08/26/2019 E0.70 INCH PULASKI MO PUBLIC
DIME SIZE HAIL IN WAYNESVILLE.
&&
CKRLocal storm report, Aug 26, 6:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 NNW BILLINGS 37.11N 93.58W
08/26/2019 GREENE MO PUBLIC
DELAYED REPORT OF SEVERAL TREES UPROOTED
NORTHWEST OF BILLINGS. TIME ESTIMATED FROM
RADAR.
&&
KPLocal storm report, Aug 26, 6:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL WAYNESVILLE 37.83N 92.20W
08/26/2019 E0.70 INCH PULASKI MO PUBLIC
DIME SIZE HAIL IN WAYNESVILLE.
0218 PM TSTM WND DMG 2 E GREENFIELD 37.42N 93.80W
08/26/2019 DADE MO PUBLIC
PICTURE OF A TREE DOWNED ONTO A DRIVEWAY
EAST OF GREENFIELD. TIME ESTIMATED FROM
RADAR.
0220 PM TSTM WND DMG 2 E SAINT ROBERT 37.83N 92.14W
08/26/2019 PULASKI MO PUBLIC
DOWNED TREES AND DAMAGE TO A ROOF IN ST.
ROBERT. NUMEROUS POWER OUTAGES. TIME
ESTIMATED FROM RADAR.
0222 PM TSTM WND GST 2 NNE FORT LEONARD WOOD 37.74N 92.14W
08/26/2019 M53 MPH PULASKI MO AWOS
FORT LEONARD WOOD AIRPORT.
0225 PM TSTM WND GST 1 NW CROCKER 37.97N 92.27W
08/26/2019 M60 MPH PULASKI MO PUBLIC
LARGE LIMB DOWN IN BACK YARD.
0225 PM TSTM WND DMG EVERTON 37.34N 93.71W
08/26/2019 DADE MO PUBLIC
MULTIPLE TREES DOWN AND LEANING POWER LINES.
THE BACK OF AN OUTBUILDING WAS ALSO BLOWN
OUT. DAMAGE IS LAYING IN THE SAME DIRECTION.
TIME ESTIMATED FROM RADAR.
0229 PM TSTM WND DMG 5 NE FORT LEONARD WOOD 37.77N 92.11W
08/26/2019 PULASKI MO PUBLIC
1 INCH TREE LIMBS BROKEN; SHINGLES BLOWN
OFF.
0230 PM TSTM WND DMG 3 WSW SWEDEBORG 37.90N 92.38W
08/26/2019 PULASKI MO PUBLIC
TREES WERE DOWN BLOCKING HIGHWAY 133 BETWEEN
SWEDEBORG AND RICHLAND IN NORTHERN PULASKI
COUNTY, MO.
0230 PM TSTM WND GST 1 NNW VICHY 38.13N 91.77W
08/26/2019 M54 MPH MARIES MO ASOS
FROM THE ASOS AT VICHY/ROLLA AIRPORT. SQUALL
REPORTED.
0234 PM TSTM WND DMG ROLLA 37.95N 91.77W
08/26/2019 PHELPS MO LAW ENFORCEMENT
TREE ON RESIDENCE IN ROLLA ON FAULKNER. NO
INJURIES REPORTED. TREES ALSO DOWN IN AREA
OF PHELPS HEALTH HOSPITAL IN ROLLA. TIME
BASED ON RADAR.
0234 PM TSTM WND GST EVERTON 37.34N 93.70W
08/26/2019 E50 MPH DADE MO EMERGENCY MNGR
40-50 MPH, SMALL LIMBS DOWN SOUTH OF
EVERTON.
0238 PM TSTM WND GST 4 SSW ASH GROVE 37.27N 93.63W
08/26/2019 E60 MPH LAWRENCE MO PUBLIC
5 MILES NORTH OF HALLTOWN NE LAWRENCE COUNTY
WIND SPEED ESTIMATED 60 MILES PER HOUR. 1 TO
2 INCH BRANCHES DOWN.
0245 PM TSTM WND DMG MILLER 37.22N 93.84W
08/26/2019 LAWRENCE MO PUBLIC
TREE DOWN MILLER MO AROUND 2:45 PM.
0252 PM TSTM WND DMG 1 NW AURORA 36.98N 93.73W
08/26/2019 LAWRENCE MO PUBLIC
PICTURES OF MULTIPLE TREES DOWNED OFF OF
HIGH STREET AND ELLIOT AVE IN NORTHERN
AURORA.
0255 PM HAIL BILLINGS 37.07N 93.55W
08/26/2019 E1.00 INCH CHRISTIAN MO STORM CHASER
ALSO LIMBS BLOWN DOWN.
0256 PM TSTM WND DMG 2 W HALLTOWN 37.19N 93.66W
08/26/2019 LAWRENCE MO NWS EMPLOYEE
NUMEROUS TREES BROKEN, UPROOTED AND SNAPPED
IN HALF OFF OF HIGHWAY 96 NEAR THE
INTERSTATE 44 EXIT IN HALLTOWN. TIME
ESTIMATED FROM RADAR.
0300 PM TSTM WND DMG 1 SSW HALLTOWN 37.18N 93.63W
08/26/2019 LAWRENCE MO PUBLIC
TREE DOWN AND ROOF DAMAGE.
0300 PM TSTM WND DMG 3 NNW BILLINGS 37.11N 93.58W
08/26/2019 GREENE MO PUBLIC
DELAYED REPORT OF SEVERAL TREES UPROOTED
NORTHWEST OF BILLINGS. TIME ESTIMATED FROM
RADAR.
0309 PM HAIL REPUBLIC 37.12N 93.48W
08/26/2019 U0.50 INCH GREENE MO PUBLIC
HALF-INCH (0.50 IN.).
0320 PM TSTM WND DMG 4 SSE BOAZ 36.96N 93.38W
08/26/2019 STONE MO NWS EMPLOYEE
JUST LOST A LIMB OUT OF A POST OAK TREE IN
MY FRONT YARD. PROBABLY 3 TO 4 INCHES IN
WIDTH. RAIN IS SIDEWAYS.
0340 PM TSTM WND DMG 3 SSE PONCE DE LEON 36.83N 93.34W
08/26/2019 CHRISTIAN MO EMERGENCY MNGR
HEAVY DAMAGE TO SEVERAL METAL OUTBUILDINGS
NEAR HIGHWAY 160. TIME ESTIMATED FROM RADAR.
0343 PM TSTM WND DMG 4 SW CHESTNUTRIDGE 36.81N 93.31W
08/26/2019 STONE MO EMERGENCY MNGR
MULTIPLE TREES AND 2 POWERLINES DOWNED OFF
OF RENO SPRINGS ROAD. TIME ESTIMATED FROM
RADAR.
0345 PM TSTM WND DMG 2 ENE REEDS SPRING 36.77N 93.34W
08/26/2019 STONE MO EMERGENCY MNGR
A POWER LINE AND MULTIPLE TREES DOWN ON
KEYSTONE ROAD NEAR HIGHWAY 160. TIME
ESTIMATED FROM RADAR.
0410 PM HAIL FORSYTH 36.68N 93.11W
08/26/2019 E0.50 INCH TANEY MO PUBLIC
HALF INCH HAIL REPORT IN FORSYTH. TIME
ESTIMATED FROM RADAR.
&&Local storm report, Aug 26, 7:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 5 E REEDS SPRING 36.74N 93.29W
08/26/2019 TANEY MO PUBLIC
PUBLIC REPORT RELAYED BY MEDIA PARTNER OF A
TREE INTO A HOME NEAR BRANSON OFF HIGHWAY
160 AND HIGHWAY 248.
&&
KPThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:47 PM CDT | Special Weather Statement | SGF | Dallas | 43 min |
| Aug 26, 8:34 PM CDT | River Flood Warning | SGF | Vernon | 43 hr |
| Aug 26, 8:34 PM CDT | River Flood Warning | SGF | Bates, Vernon | 62 hr |
| Aug 26, 8:43 PM CDT | Areal Flood Advisory | SGF | Miller, Morgan | 6 hr |
| Aug 26, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 58 min |
| Aug 26, 9:30 PM CDT | Areal Flood Advisory | SGF | Jasper, Newton | 6 hr |
| Aug 26, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 63 min |
| Aug 26, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 29 min |
| Aug 26, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 46 min |
| Aug 26, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 46 min |
| Aug 26, 10:43 PM CDT | Areal Flood Advisory | SGF | McDonald, Newton | 4 hr |
| Aug 26, 10:51 PM CDT | Special Weather Statement | SGF | Christian | 39 min |
| Aug 26, 11:04 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 56 min |
| Aug 26, 11:06 PM CDT | Special Weather Statement | SGF | Barry | 24 min |
| Aug 26, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 45 min |
| Aug 26, 11:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 60 min |
| Aug 26, 11:38 PM CDT | Special Weather Statement | SGF | Dent | 67 min |
| Aug 26, 11:42 PM CDT | Special Weather Statement | SGF | Taney | 48 min |
| Aug 26, 11:53 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 52 min |
| Aug 26, 11:59 PM CDT | Areal Flood Advisory | SGF | Maries, Phelps, Pulaski | 6 hr |
| Aug 27, 12:15 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 45 min |
| Aug 27, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 41 min |
| Aug 27, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 56 min |
| Aug 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 58 min |
| Aug 27, 1:03 AM CDT | Flash Flood Warning | SGF | Howell | 4 hr |
| Aug 27, 1:21 AM CDT | Flash Flood Warning | SGF | Howell, Oregon | 8 hr |
| Aug 27, 7:12 AM CDT | River Flood Warning | SGF | Vernon | 52 hr |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.